MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number AM6130
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that, on an unknown date, a 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer generated a leak during patient use.It was stated in the report that the product was leaking.There was no patient harm reported.
 
Additional Manufacturer Narrative
One video provided by the customer that confirms the complaint of leaking.One used.List #am6130, 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer, one used.List #unknown, microclave.As received, no physical damage or other anomalies were observed noticed that the connection at the mixing valve was not secure, the male luer was not fully inserted into the female luer threads, causing the leak.Probable cause, connection not fully inserted during assembly.Confirmed customer complaint of leaking on the returned sample.A device history lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21569271
Report Number9617594-2025-00445
Device Sequence Number8272125
Product Code FMG
UDI-Device Identifier00887709087712
UDI-Public00887709087712
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6130
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown